# SDR SWIA2020061851082

- Difficulty date: November 21, 2019
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 43,437 hours, 36,799 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER HINGE FITTING ON HORIZONTAL STAB GOUGED (DURING INSP OF ADDWORK TASK. WORK IN CONJUNCTION WITH JOB 27703105) REPAIRED THE GOUGED RT HORIZONTAL STAB CENTER HINGE FITTING IN ACCORDANCE WITH SRM, REO. COMPLIED WITH TASK CARD.  THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
